RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 2, Pages 191–202 (Mi mz9495)  

This article is cited in 1 scientific paper (total in 1 paper)

Degenerate fibers of three-dimensional manifolds fibered into rational surfaces

B. V. Martynov

M. V. Lomonosov Moscow State University

Abstract: It is proved that the components of degenerate fibers of three-dimensional algebraic manifolds fibered into rational surfaces are rational or irrational ruled suriaces. An example is constructed of a three-dimensional algebraic manifold, fibered into rational surfaces, whose degenerate fiber contains an irrational ruled surface which cannot be eliminated by birational transformations that do not alter the common fiber.

Full text: PDF file (1222 kB)

English version:
Mathematical Notes, 1970, 7:2, 115–121

Bibliographic databases:

UDC: 511
Received: 23.05.1969

Citation: B. V. Martynov, “Degenerate fibers of three-dimensional manifolds fibered into rational surfaces”, Mat. Zametki, 7:2 (1970), 191–202; Math. Notes, 7:2 (1970), 115–121

Citation in format AMSBIB
\Bibitem{Mar70}
\by B.~V.~Martynov
\paper Degenerate fibers of three-dimensional manifolds fibered into rational surfaces
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 2
\pages 191--202
\mathnet{http://mi.mathnet.ru/mz9495}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=258828}
\zmath{https://zbmath.org/?q=an:0209.24601}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 2
\pages 115--121
\crossref{https://doi.org/10.1007/BF01093493}


Linking options:
  • http://mi.mathnet.ru/eng/mz9495
  • http://mi.mathnet.ru/eng/mz/v7/i2/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Martynov, “Three-dimensional varieties with rational sections”, Math. USSR-Sb., 10:4 (1970), 569–579  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:86
    Full text:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020